# SDR SWAA2020062293576

- Difficulty date: June 3, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 312+2'; 2' BELOW S-2L.  DENT MEASURES AT L=1.1'; W=0.9'; Y=.015'; W/Y=60.  FUSELAGE SKIN DENT AT BS 312+2' BELOW STR 2L WAS REPAIRED IAW EA 20-153-00851 REV IR DATED 06/19/2020 & ATS ER 20-02734 REV IR DATED 06/19/2020.
